Alert archive / Idaho / High Wind Watches in 2012

High Wind Watch 3, NWS Pocatello, ID

April 26, 2012

NWS Pocatello, ID issued this high wind watch at Apr 26, 2012, 12:59 PM MDT. It took effect at Apr 27, 2012, 9:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 12:59 PM MDT (18:59 UTC)
In effect from
Apr 27, 2012, 9:00 AM MDT
Expired
Apr 27, 2012, 3:07 AM MDT
In force
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WWUS75 KPIH 261859
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1259 PM MDT THU APR 26 2012

...STRONG SPRING STORM MOVING INTO IDAHO THIS EVENING...

.A POWERFUL LOW IS MOVING ONSHORE ON THE WEST COAST AND WILL PUSH
A STRONG COLD FRONT THROUGH SOUTHERN IDAHO. BESIDES SPREADING
HEAVY RAIN AND EMBEDDED THUNDERSTORMS INTO CENTRAL AND SOUTHERN
IDAHO...THE FRONT WILL BRING VERY WINDY CONDITIONS...AND POSSIBLY
HIGH WIND...TO SOUTHERN IDAHO. THE ONSET OF THE STRONG WIND WILL
VARY BY LOCATION...BUT WILL PEAK DURING THE DAY FRIDAY. BY FRIDAY
EVENING...THE WIND WILL DECREASE.

IDZ021-271045-
/O.CAN.KPIH.LW.Y.0001.120426T2100Z-120427T0300Z/
/O.NEW.KPIH.WI.Y.0013.120427T0000Z-120427T1500Z/
/O.NEW.KPIH.HW.A.0003.120427T1500Z-120428T0300Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
1259 PM MDT THU APR 26 2012

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MDT
FRIDAY...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...
...LAKE WIND ADVISORY IS CANCELLED CHANGED TO A WIND ADVISORY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MDT
FRIDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND
WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING.
THE LAKE WIND ADVISORY HAS BEEN CHANGED TO A MORE WIDESPREAD WIND
ADVISORY.

* TIMING...WIND WILL INCREASE DURING THE AFTERNOON AND SHOULD
  REACH VERY WINDY CONDITIONS BY 600 PM FOR PORTIONS OF THE LOWER
  SNAKE RIVER PLAIN. THE STRONG WIND WILL CONTINUE FOR MOST OF THE
  OVERNIGHT HOURS. BY 900 AM...HIGH WIND CONDITIONS ARE POSSIBLE
  FOR MOST OF THE LOWER SNAKE RIVER PLAIN.

* WINDS...SOUTHWEST AND WEST WIND OF 25 TO 35 MPH WITH GUSTS TO
  50 MPH MAY POSSIBLY INCREASE TO 40 TO 45 MPH WITH GUSTS TO 60
  MPH ON FRIDAY AFTERNOON.

* LOCATIONS INCLUDE....AMERICAN FALLS...POCATELLO...AND
  BLACKFOOT...FORT HALL...AND ABERDEEN. THIS INCLUDES INTERSTATES
  15 AND 86...AS WELL AS U S ROUTES 30 AND 26.

* IMPACTS...BESIDES MAKING HIGHWAY DRIVING AND BOAT NAVIGATION ON
  OPEN WATER DIFFICULT AND HAZARDOUS...WINDS OF THIS STRENGTH CAN
  CAUSE POWER OUTAGES...DOWNED TREES...AND ROOF DAMAGE. SUSTAINED
  WIND OF 40 MPH OR MORE CAN CAUSE EVEN HEAVIER DAMAGE TO
  STRUCTURES. SECURE LIGHT OBJECTS BY BRINGING THEM INSIDE. BLOWING
  DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IDZ020-271045-
/O.NEW.KPIH.WI.Y.0013.120426T2100Z-120428T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
1259 PM MDT THU APR 26 2012

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TODAY UNTIL 9 PM MDT
FRIDAY.

* TIMING...WIND WILL REACH ADVISORY LEVELS AROUND 3 PM TODAY AND
  CONTINUE OVERNIGHT FOR AT LEAST SOME PORTION OF THE UPPER SNAKE
  RIVER PLAIN. STRONG WIND WILL ONCE AGAIN OVERSPREAD AND PEAK IN
  STRENGTH FOR THE ENTIRE UPPER SNAKE RIVER PLAIN FRIDAY AFTERNOON
  AND SLOWLY DECREASE AFTER 600 PM FRIDAY EVENING.

* WINDS...SOUTHWEST 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...SHELLEY...AND
  RIGBY...ATOMIC CITY...IDAHO NATIONAL LABORATORY...AND HAMER.

* IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND
  BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON
  HIGHWAYS SUCH AS INTERSTATE 15...AND U S ROUTES 20 AND 26...CAN
  BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING DUST
  CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-271045-
/O.NEW.KPIH.WI.Y.0013.120427T0600Z-120428T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
1259 PM MDT THU APR 26 2012

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM MDT
FRIDAY. 

* TIMING...AS WIND SHIFTS TO THE WEST THE WIND SPEED WITH INCREASE
  TO ADVISORY LEVELS...WHICH SHOULD OCCUR AROUND MIDNIGHT THURSDAY
  NIGHT. THE VERY WINDY CONDITIONS WILL CONTINUE FOR MOST OF THE
  MORNING HOURS...THEN INCREASE AGAIN FRIDAY AFTERNOON.

* WINDS...WEST 30 TO 35 MPH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...BURLEY...RUPERT...MINIDOKA...AND
  RICHFIELD...SHOSHONE.

* IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND
  BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON
  HIGHWAYS SUCH AS INTERSTATES 15 AND 86...AND U S ROUTE 26...CAN
  BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING DUST
  CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-023-271045-
/O.NEW.KPIH.WI.Y.0013.120427T1500Z-120428T0300Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS
1259 PM MDT THU APR 26 2012

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT FRIDAY. 

* TIMING...VERY STRONG WIND IS EXPECTED TO PEAK DURING THE EARLY
  AFTERNOON ON FRIDAY.

* WINDS...WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED. 

* LOCATIONS INCLUDE...LOCATION BORDERING ON THE SNAKE RIVER PLAIN
  AND EASTERN MAGIC VALLEY...SUCH AS INKOM...MCCAMMON...AND
  ROCKLAND...JUNIPER...MALTA...AND INTERSTATE 84 FROM THE UTAH-
  IDAHO BORDER TO THE MERGE WITH INTERSTATE 86.

* IMPACTS...WIND OF THIS STRENGTH WILL MAKE CONTROL OF YOUR MOTOR
  VEHICLE DIFFICULT AT HIGHWAY SPEEDS. BLOWING DUST LIFTED BY THE
  WIND CAN MAKE VISIBILITY GO DOWN TO NEAR ZERO SUDDENLY. EXPECT
  DAMAGE TO TREES...POWER LINES...AND ROOFS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


MESSICK
1 follow-up statement
522 
WWUS75 KPIH 270907
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
307 AM MDT FRI APR 27 2012

IDZ021-272115-
/O.CAN.KPIH.HW.A.0003.120427T1500Z-120428T0300Z/
/O.EXT.KPIH.WI.Y.0013.000000T0000Z-120428T0300Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
307 AM MDT FRI APR 27 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH
WIND WATCH. 

&&

$$

IDZ022-023-272115-
/O.CON.KPIH.WI.Y.0013.120427T1500Z-120428T0300Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS
307 AM MDT FRI APR 27 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

* TIMING...VERY STRONG WIND IS EXPECTED TO PEAK EARLY THIS
  AFTERNOON. 

* WINDS...WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE 
  EXPECTED. 

* LOCATIONS INCLUDE...LOCATION BORDERING ON THE SNAKE RIVER 
  PLAIN AND EASTERN MAGIC VALLEY...SUCH AS INKOM...MCCAMMON...
  AND ROCKLAND...JUNIPER...MALTA...AND INTERSTATE 84 FROM THE 
  UTAH- IDAHO BORDER TO THE MERGE WITH INTERSTATE 86. 

* IMPACTS...WIND OF THIS STRENGTH WILL MAKE CONTROL OF YOUR 
  MOTOR VEHICLE DIFFICULT AT HIGHWAY SPEEDS. BLOWING DUST LIFTED 
  BY THE WIND CAN MAKE VISIBILITY GO DOWN TO NEAR ZERO SUDDENLY. 
  EXPECT DAMAGE TO TREES...POWER LINES...AND ROOFS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-272115-
/O.CON.KPIH.WI.Y.0013.000000T0000Z-120428T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
307 AM MDT FRI APR 27 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH THIS EVENING.

* WINDS...WEST 30 TO 35 MPH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...BURLEY...RUPERT...MINIDOKA...AND 
  RICHFIELD...SHOSHONE. 

* IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND 
  BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON 
  HIGHWAYS SUCH AS INTERSTATES 15 AND 86...AND U S ROUTE 26...
  CAN BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING 
  DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-272115-
/O.CON.KPIH.WI.Y.0013.000000T0000Z-120428T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
307 AM MDT FRI APR 27 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH THIS EVENING.

* WINDS...SOUTHWEST 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...SHELLEY...AND 
  RIGBY...ATOMIC CITY...IDAHO NATIONAL LABORATORY...AND HAMER. 

* IMPACTS...WIND OF THIS STRENGTH CAN CAUSE POWER OUTAGES AND 
  BRING DOWN TREES. ROOF DAMAGE IS ALSO POSSIBLE. DRIVING ON 
  HIGHWAYS SUCH AS INTERSTATE 15...AND U S ROUTES 20 AND 26...
  CAN BE DIFFICULT AND HAZARDOUS WHEN IN A CROSS- WIND. BLOWING 
  DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this high wind watch went out at Apr 26, 2:11 AM MDT, 10 hours 48 minutes earlier.

Area forecast discussion, Apr 26, 2:11 AM MDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
211 AM MDT THU APR 26 2012

.SHORT TERM...TODAY THROUGH SUNDAY. MOIST FLOW ALOFT AHEAD OF A COLD
FRONTAL BOUNDARY WILL FAVOR SHOWER ACTIVITY THROUGH THE DAY TODAY. A
NEGATIVELY TILTED UPPER TROUGH COUPLED WITH THE DYNAMICS ASSOCIATED
WITH THE FRONT WILL BE MAJOR SOURCE OF LIFT. ECHOES ON THE RADAR
THIS MORNING INDICATE THE LIFTING IS ALREADY TAKING PLACE. HAVE
ADJUSTED MORNING TEMPS HIGHER AS STRONG SOUTHERLY FLOW CONTINUES
AHEAD OF THE FRONT. LOWS THIS MORNING SHOULD BE ABOUT 5 TO 9 DEGREES
ABOVE GUIDANCE. ATTENTION THEN SHIFTS TO AFTERNOON WHEN THE SURFACE
LOW INTENSIFIES AND PRESSURE GRADIENT INCREASES. HAVE ISSUED A LAKE
WIND ADVISORY FOR AMERICAN FALLS RESERVOIR FOR THE AFTERNOON. THE
COLD FRONT SHOULD PASS AROUND 00Z TO 03Z TONIGHT WITH WINDS POSSIBLY
REMAINING GUSTY. POPS SHOULD DIMINISH OVER THE AREA ON FRIDAY...BUT
WINDS WILL BE STRONG ACROSS THE SNAKE PLAIN AS COLD AIR ADVECTION
CONTINUES OVER THE AREA. WIND SPEEDS COULD EASILY REACH ADVISORY
LEVEL AROUND MID MORNING FRIDAY. THE AREA SHOULD SEE SOME DRYING
OVER THE WEEKEND...BUT THE GFS LINGERS AN UPPER LOW OVER THE
NORTHERN ROCKIES THAT KEEPS SOME CHANCE POPS MAINLY IN THE CENTRAL
MOUNTAINS AND EASTERN HIGHLANDS. HINSBERGER

.LONG TERM...SUNDAY THROUGH NEXT THURSDAY. GFS/ECMWF/GEM CONTINUE TO
SHOW A LOW OVER MONTANA EARLY SUNDAY LIFTING NE INTO CANADA BY
MONDAY MORNING AS A TEMPORARY QUASI-ZONAL FLOW SETS UP ACROSS THE NW
STATES MONDAY THROUGH WEDNESDAY. BY THURSDAY MORNING...THE MODELS
SUPPORT SOME SORT OF TROUGH REDEVELOPING ALONG THE CANADIAN/PAC NW
COAST BUT THE STRENGTH AND POSITIONING DIFFER AMONG THE MODELS. SOME
MODEST TWEAKS TO GOING PACKAGE WITH THE GENERAL IDEA OF FAVORING LOW
END CHANCE MENTION OF PRECIPITATION ACROSS THE NORTH SUNDAY THROUGH
WEDNESDAY AND THEN HEDGING HIGHER THURSDAY IN ANTICIPATION OF A
MOIST SW FLOW SPREADING INTO THE REGION AHEAD OF THE DEVELOPING
TROUGH OFF THE NW COAST. TEMPERATURES GENERALLY WARMING THROUGH
TUESDAY AND THEN LEVELING OFF JUST ABOVE CLIMATOLOGICAL NORMS. HUSTON
&&

.AVIATION...THE LATEST SATELLITE IMAGERY WAS SHOWING AN UPPER TROUGH
POSITIONED ALONG THE PAC NW COAST EARLY THIS MORNING. NUMERICAL
MODELS SHOW THIS SYSTEM ROTATING INLAND TODAY WITH A BROAD AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS SHIFTING INTO/ACROSS SE IDAHO
THIS AFTERNOON/EVENING ALONG WITH BREEZY SW-W WINDS. VFR CIGS WILL
CONTINUE ACROSS THE REGION TODAY. MODEL CROSS SECTIONS INDICATE THAT
WE MAY SEE A BRIEF PERIOD OF MVFR CIGS IN SHOWERS AT KPIH/KIDA/KBYI
LATE THIS AFTERNOON/EVE FROM 22-03Z AS THE FRONTAL BAND WORKS
THROUGH THE REGION. KSUN MAY SEE A GREATER PROPENSITY FOR MVFR CIGS
FROM 18-03Z AS THEY FALL IN THE FAVORED UPSLOPE REGION ON THE
LEADING EDGE OF THE TROUGH TODAY. HUSTON
&&

.HYDROLOGY...RAINFALL AND RAPID SNOWMELT WILL CONTRIBUTE TO
FLOODING ALONG THE HENRYS FORK IN ST ANTHONY AND REXBURG. RIVERS
AND STREAMS IN THE CENTRAL MOUNTAINS WILL RUN HIGH WITH HEAVY
PRECIPITATION EXPECTED IN THAT AREA. VALLEY CREEK FROM BANNER
SUMMIT AREA DOWN TO STANLEY IS BIGGEST IMPACT REGION.  HINSBERGER
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING IDZ021.

FLOOD WATCH FROM 9 AM MDT THIS MORNING THROUGH SATURDAY
AFTERNOON IDZ018.

&&
Hazardous weather outlook, Apr 26, 4:30 AM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
430 AM MDT THU APR 26 2012

IDZ017>020-022>025-031-032-271030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
430 AM MDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON
AND LASTING INTO THE EVENING. RAIN MAY BE HEAVY AT TIMES IN THE
CENTRAL MOUNTAIN RANGE. THE RAIN COUPLED WITH THE SNOWMELT WILL
LEAD TO RISING RIVERS AND STREAMS. A FLOOD WATCH IS IN EFFECT FOR
THE SAWTOOTH RANGE. SEE OUR WEBSITE FOR MORE INFORMATION. WINDS
WILL BEGIN TO INCREASE TONIGHT ACROSS THE SNAKE RIVER PLAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL CONTINUE TO INCREASE THROUGH FRIDAY...POSSIBLY REACHING
ADVISORY LEVEL ACROSS THE SNAKE RIVER PLAIN. THE THREAT OF
FLOODING WILL CONTINUE IN THE SAWTOOTH RANGE AS WELL AS THE HENRYS
FORK NEAR REXBURG AND ST. ANTHONY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ021-271030-
LOWER SNAKE RIVER PLAIN-
430 AM MDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS THIS AFTERNOON AND EVENING WILL PRODUCE ROUGH WATERS
ON THE AMERICAN FALLS RESERVOIR. ISOLATED THUNDERSTORMS ARE ALSO
ANTICIPATED ALONG WITH MODERATE RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS WILL CONTINUE ACROSS MUCH OF THE SNAKE RIVER PLAIN ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:49 AM MDTLake Wind AdvisoryPIH10 hr
Apr 26, 10:10 AM MDTAreal Flood WarningPIHCuster48 hr
Apr 26, 11:07 AM MDTRiver Flood WatchPIHBlaine47 hr
Apr 26, 12:59 PM MDTWind AdvisoryPIH31 hr

Nearby

High Wind Watches in Idaho, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.